MathSciNet Relay Station
MathSciNet bibliographic data
MR1198600 58G25 (53A30 58G30)
Korevaar, Nicholas Upper bounds for eigenvalues of conformal metrics. J. Differential Geom. 37 (1993), no. 1, 73–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement